Browsing by Subject 230000

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 6 of 6
Issue DateTitleAuthor(s)Citation
2002Effects of certain degeneracies in the predator-prey modelDancer, Edward (Norm); Du, Yihong; Mathematics & StatisticsEffects of certain degeneracies in the predator-prey model, SIAM Journal On Mathematical Analysis, vol.34,(2),2002,pp 292-314
2007Mean Field Model of Acetylcholine Mediated Dynamics in the Cerebral CortexClearwater, Jonathon; Rennie, Christopher; Robinson, Peter; Physics; Western Clinical School: Westmead Millennium Institute; PhysicsMean Field Model of Acetylcholine Mediated Dynamics in the Cerebral Cortex, Biological Cybernetics: communication and control in organisms and automata, vol.97,(5),2007,pp 449-460
2004A minimization problem associated with elliptic systems of FitzHugh–Nagumo typeDancer, Edward (Norm); Yan, Shusen; Mathematics & Statistics; Mathematics & StatisticsA minimization problem associated with elliptic systems of FitzHugh–Nagumo type, Annales de l'Institut Henri Poincare-Analyse Non Lineaire, vol.21,(2),2004,pp 237-253
2005Photonic device design using multiobjective evolutionary algorithmsLarge, Maryanne; Manos, Steven; Poladian, Leon; Bentley, Peter; Physics; Physics; Mathematics & StatisticsPhotonic device design using multiobjective evolutionary algorithms, Lecture Notes in Computer Science, vol.3410,(N/A),2005,pp 636-650
2003Real analyticity and non-degeneracyDancer, Edward (Norm); Mathematics & StatisticsReal analyticity and non-degeneracy, Mathematische Annalen, vol.325,(2),2003,pp 369-392
2004Stable and finite morse index solutions on R^n or on bounded domains with small diffusion IIDancer, Edward (Norm); Mathematics & StatisticsStable and finite morse index solutions on R^n or on bounded domains with small diffusion II, Indiana University Mathematics Journal, vol.53,(1),2004,pp 97-108